# SDR YENA2025032500311

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 60,054 hours, 21,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE 6 FR16RH DOUBLE JOGGLE AREA. CRACK DEPTH 0.100 INCH. CRACK DIRECTION 2 OCLOCK; (RESOLVED ON W/O: 1353445 TASKCARD: NR-00030) REF TO AEROMAN WO 2025 47/1 NR 2025-133911, FUR-A320-53-02104,  PERFORMED PERMANENT REPAIR ON HOLE #6 AND ASSOCIATED HOLE #5 LOC FR16RH DOUBLE JOGGLE AREA. I.A.W A320 SRM 53-11-12-300-012. THIS REPAIR IS CATEGORY B WITH INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 6,800 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS 4,700 FC (FH NO RELEVANT), INSPECTION METHOD FOR LEADER HOLE: REFER TO TASK 53-11-12-300-012 FIGURE 014, INSPECTION METHOD FOR ASSOCIATED HOLE FLOW CHART FOR REPETITIVE INSPECTION IF THERE IS A BUSH INSTALLATION REFER TO TASK 53-11-12-300-012 FIGURE 014 REMARK, FOR THE REPAIRED LEADER AND ASSOCIATED HOLE ISB A320-53-1373 INSPECTION ARE NO LONGER APLICABLE AND SUPERS BY TASK
 53-11-12-205-008. I.A.W A320 SRM 53-11-12-205-008 TABLE 1.
